I got off the IUD a little over two months ago. My doctor had me start my birth control pills that day. I have the kind that only has three weeks worth of pills. Every month that I take them I don't have my period when I'm supposed to. I end up getting my period two weeks after I restart them. I don't know if I should stop taking them until my period ends and then restart them or what. But I don't think it's good for my body to be taking the pills when I'm on my period.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Sep 2014 • 3 answers
Posted 5 Mar 2015 • 1 answer
Birth Control Pills - I've been taking the pill for nearly 2 years, I know this is a silly question?
Posted 12 Apr 2015 • 1 answer
Posted 19 Oct 2016 • 0 answers
Posted 30 Jul 2017 • 0 answers